Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes sudden profuse sweating, dizziness and tiredness while treating heart disease?

User rating for this question
Excellent
Answered by

Cardiologist
Practicing since : 2001
Answered : 4843 Questions
Question
Take medications for heart afib, biood pressure, blood thinning,acid reflux. Also drink alcohol every day. 66 years old. At church service had to leave because of sudden profuse sweating and dizziness and tiredness. Thoughts?
Wed, 23 May 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 44 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I passed carefully through your question and would explain that it is important performing a comprehensive differential diagnosis between different causes that may lead to this clinical situation: a cardiac arrhythmia, low blood pressure, low blood glucose, etc..

For this reason I would recommend going to the ER and performing some tests:

- a resting ECG and cardiac enzymes
- a chest X-ray study
- an arterial blood gas analysis
- NT pro BNP levels and a cardiac ultrasound
- complete blood count
- fasting glucose
- INR levels.

Hope you will find this answer helpful!

Kind regards,

Dr.Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor